6 doctors weighed in:

Do any medications cause bradycardia?

6 doctors weighed in
Dr. Francis Uricchio
Internal Medicine - Cardiology
3 doctors agree

In brief: Yes

A number of medications can cause bradycardia including beta blockers, calcium channel blockers, antiarrhythmic medication, and digoxin.

In brief: Yes

A number of medications can cause bradycardia including beta blockers, calcium channel blockers, antiarrhythmic medication, and digoxin.
Dr. Francis Uricchio
Dr. Francis Uricchio
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
1 doctor agrees

In brief: Many medicines cause

Negative chronotropic medicines(those that cause bradycardia)are common.
The beta blocker family is perhaps the commonest of the bradycardia associated medications.

In brief: Many medicines cause

Negative chronotropic medicines(those that cause bradycardia)are common.
The beta blocker family is perhaps the commonest of the bradycardia associated medications.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Read more answers from doctors